# SDR UALA2009020300368

- Difficulty date: February 3, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 40,451 hours, 5,027 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP, EXIT SIGN RT AISLE IN A ZONE.  REPLACED BATTERY CHARGER.
